MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE TURNTRAC GUIDE WIRES

ABBOTT VASCULAR HI-TORQUE TURNTRAC GUIDE WIRES
Model Number 1020014
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.After removal of the guide wire from the anatomy, the account noted a piece of tissue on the tip of the guide wire.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending (mlad) artery with moderate calcification and mild tortuosity.During advancement of the 014 ht turntrac 190 phc ww guidewire (gw), the gw became stuck with the intima wall.The gw did not reach the target lesion and the gw was removed from the anatomy.After removal, a piece of tissue was noted to be on the tip of gw.There was no adverse patient sequela.A non-abbott gw was used to continue the procedure.No additional information was provided.

Brand Name
HI-TORQUE TURNTRAC GUIDE WIRES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17191140
Report Number2024168-2023-06663
Device Sequence Number7333949
Product Code DQX
UDI-Device Identifier08717648222726
UDI-Public08717648222726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number1020014
Device Catalogue Number1020014
Device Lot Number2060961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown